It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-12-2005, 05:55 PM   #1
Newbie
(female)
 
Join Date: Aug 2005
Posts: 5
LNV04 HB User
Exclamation ? about depo provera

I first been on depo provera on 2/2005 & 4/2005 which was my last depo injection. My next injection would have been on 7/2005, which I didn't take. My cycles were okay when I recieved my first injection. 2/2005 normal cycle (5 days), 3/2005-5/2005 no cycle and in 6/24-26/2005 light cycle (3 days) then in 7/2005 only browish discharge (1 day). Now 8/2005 I haven't had any sign of my cycle yet. When I was on the depo provera I had no intrest in sex and I have gain 5 pounds. While coming off the depo provera I have been feeling nausea, dissiness, very tried, sleepy(all day long), feel weid little bubbles in lower stomach. I also am very intrested in sex. My question is: Could I be pregnant or could it be the depo provera? I did take a pregancy test which came out (-) neg. I took it on 7/19/2005. Was that to early? Any advise would be great thanks.

Last edited by LNV04; 08-12-2005 at 05:57 PM.

 
Sponsors Lightbulb
   
Old 08-12-2005, 07:29 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: ? about depo provera

Quote:
Originally Posted by LNV04
I first been on depo provera on 2/2005 & 4/2005 which was my last depo injection. My next injection would have been on 7/2005, which I didn't take. My cycles were okay when I recieved my first injection. 2/2005 normal cycle (5 days), 3/2005-5/2005 no cycle and in 6/24-26/2005 light cycle (3 days) then in 7/2005 only browish discharge (1 day). Now 8/2005 I haven't had any sign of my cycle yet. When I was on the depo provera I had no intrest in sex and I have gain 5 pounds. While coming off the depo provera I have been feeling nausea, dissiness, very tried, sleepy(all day long), feel weid little bubbles in lower stomach. I also am very intrested in sex. My question is: Could I be pregnant or could it be the depo provera? I did take a pregancy test which came out (-) neg. I took it on 7/19/2005. Was that to early? Any advise would be great thanks.

Depo can really screw with your cycle. It's most likely the culprit. It takes many women several months to get back to "normal."

 
Sponsors Lightbulb
   
Old 08-18-2005, 11:10 AM   #3
Junior Member
(female)
 
Join Date: Aug 2005
Posts: 23
ArMyWiFe605 HB User
Re: ? about depo provera

Depo is horrible. I was on it for 9 months. My last shot was almost 2 years ago and my husband and I have been TTC for the past 4 months. I just found out that Depo can make you infertile. If I had known that I never would have gotten the shot to begin with. Depo is also used on sex offenders. Real nice huh? and if your under the age of 21 (which I was and still am) they don't know what long term effects you can suffer. It could be worse than anything you ever imagined. Please please please think twice about going on Depo.

 
Old 08-18-2005, 01:31 PM   #4
Senior Member
(female)
 
Join Date: Feb 2005
Location: Mass.
Posts: 241
jenn1v HB User
Re: ? about depo provera

Hi,

It's the Depo that's making you feel that way. Once i stopped taking it i had the same side effects. It could take up to a year for your cycle to go back to normal. So, i suggest just giving it some time. It took about 3 months after wards for those side effects to go away for me. Good luck.

 
Old 08-19-2005, 09:55 PM   #5
Junior Member
(female)
 
Join Date: Apr 2005
Posts: 30
cturn27 HB User
Re: ? about depo provera

I have been on Depo since 1996. I honestly love it. No negative side effects. I just recently found out, by my gyne, that you shouldn't use it more than 2 years because it can cause bone loss. In order for me to stay on it I had to do a bone scan, which was totally normal. So now I have to take extra calcium or she will take me off it. Although I did have a situation a yr. ago. The nurse that had given me the inj, messed up and had most of it running down my arm. A month later I was having pregnancy symptoms(nausea, weight gain, abdominal pains and mood swings). She said it was because I didn't have the full dose and my body was trying to ovulate. I was really freaked out, but after my next inj everything was fine again.

Last edited by cturn27; 08-19-2005 at 09:57 PM.

 
Old 08-22-2005, 02:51 PM   #6
Newbie
(female)
 
Join Date: Aug 2005
Posts: 5
LNV04 HB User
Re: ? about depo provera

Thank You for all your posts. I have started having pains in my pelvic area so I decided to go to my dr. When he checked me he says everything looks good. But he would like to do a ultrasound just to make sure everything is okay on the inside were he can't feel or see. Sorry so detail. But after I had my pelvic exam I started spotting, then the next day I had my cycle which was light then seemed a little heavier (only when I wipe). But I hope eveything comes out okay. Thanks Again

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
depo provera problem or thyroiditis???? alikat709 Thyroid Disorders 2 03-15-2008 07:32 AM
Depo Provera Users, Please Read Pipknight Birth Control 0 10-18-2006 11:53 AM
Anyone heard of the new depo? tina76 Women's Health 1 05-31-2006 09:20 PM
depo-provera and pregnancy blmyers72 Women's Health 4 05-19-2006 12:17 PM
Sex Drive Seems Low - Depo? sammieP Trying to Conceive (TTC) 5 12-23-2004 08:27 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!